MathSciNet Relay Station
MathSciNet bibliographic data
MR1129261 58H05 (17B66 22A22 53C05)
Kubarski, Jan Lie algebroid of a principal fibre bundle. Publications du Département de Mathématiques. Nouvelle Série. A, Vol. 1, 1–66, Publ. Dép. Math. Nouvelle Sér. A, 89-1, Univ. Claude-Bernard, Lyon, 1989.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement